BibTeX record journals/entcs/Rabinovich97

download as .bib file

@article{DBLP:journals/entcs/Rabinovich97,
  author    = {Alexander Moshe Rabinovich},
  title     = {On expressive completeness of duration and mean value calculi},
  journal   = {Electr. Notes Theor. Comput. Sci.},
  volume    = {7},
  pages     = {248--261},
  year      = {1997},
  url       = {http://dx.doi.org/10.1016/S1571-0661(05)80476-1},
  doi       = {10.1016/S1571-0661(05)80476-1},
  timestamp = {Mon, 20 Jun 2011 17:31:53 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/entcs/Rabinovich97},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}